Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 142, NWS Little Rock, AR

April 26, 2011Montgomery County, Pike County, Polk County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 26, 2011, 7:39 PM CDT for Montgomery County, Pike County, Polk County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 7:39 PM CDT (00:39 UTC)
Expired
Apr 26, 2011, 8:15 PM CDT
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Pike County, AR, Polk County, AR

The radar

The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WFUS54 KLZK 270039
TORLZK
ARC097-109-113-270115-
/O.NEW.KLZK.TO.W.0142.110427T0039Z-110427T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
739 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  EAST CENTRAL POLK COUNTY IN WESTERN ARKANSAS...
  NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 815 PM CDT

* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND         
  EMERGENCY MANAGEMENT REPORTED A TORNADO. THIS SEVERE STORM WAS     
  LOCATED 3 MILES SOUTHWEST OF HARTLEY...OR 16 MILES SOUTH OF MENA.  
  DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  OPAL...               LITTLE MISSOURI FALLS REC AREA...
  HARTLEY...            ALBERT PIKE REC AREA...
  SHADY...              PINE RIDGE...         LANGLEY...
  FANCYHILL...          BIG FORK...           WEST HANNA MTN...
  TURNERS MTN...        SUGARTREE MTN...      SMOKE ROCK MTN...
  SHERMAN MTN...        SHADY LAKE...         REDLAND MTN...
  RATTLESNAKE MTN...    RASPBERRY MTN...

THIS DANGEROUS STORM HAS A HISTORY OF PRODUCING A TORNADO...WITH 
DAMAGE REPORTED NEAR WICKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES
ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3462 9383 3431 9371 3428 9393 3435 9394
      3435 9424 3445 9425
TIME...MOT...LOC 0037Z 257DEG 20KT 3435 9418

$$

62
3 follow-up statements
432 
WWUS54 KLZK 270051
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 PM CDT TUE APR 26 2011

ARC097-109-113-270115-
/O.CON.KLZK.TO.W.0142.000000T0000Z-110427T0115Z/
PIKE AR-POLK AR-MONTGOMERY AR-
751 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MONTGOMERY...
EAST CENTRAL POLK AND NORTHWESTERN PIKE COUNTIES UNTIL 815 PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTHEAST OF HARTLEY...OR 14
MILES SOUTHEAST OF MENA...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  OPAL...               LITTLE MISSOURI FALLS REC AREA...
  HARTLEY...            ALBERT PIKE REC AREA...
  SHADY...              PINE RIDGE...         LANGLEY...
  FANCYHILL...          BIG FORK...           WEST HANNA MTN...
  TURNERS MTN...        SUGARTREE MTN...      SMOKE ROCK MTN...
  SHERMAN MTN...        SHADY LAKE...         REDLAND MTN...
  RATTLESNAKE MTN...    RASPBERRY MTN...

THIS STORM HAS HISTORY OF PRODUCING DAMAGE NEAR WICKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3462 9383 3431 9371 3428 9393 3435 9394
      3435 9424 3445 9425
TIME...MOT...LOC 0050Z 236DEG 23KT 3442 9410

$$

62
395 
WWUS54 KLZK 270102
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
802 PM CDT TUE APR 26 2011

ARC097-109-113-270115-
/O.CON.KLZK.TO.W.0142.000000T0000Z-110427T0115Z/
PIKE AR-POLK AR-MONTGOMERY AR-
802 PM CDT TUE APR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MONTGOMERY...
EAST CENTRAL POLK AND NORTHWESTERN PIKE COUNTIES UNTIL 815 PM CDT...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES WEST OF LITTLE MISSOURI FALLS REC
AREA...OR 16 MILES SOUTHEAST OF MENA...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  OPAL...               LITTLE MISSOURI FALLS REC AREA...
  HARTLEY...            ALBERT PIKE REC AREA...
  SHADY...              PINE RIDGE...         LANGLEY...
  FANCYHILL...          BIG FORK...           WEST HANNA MTN...
  TURNERS MTN...        SUGARTREE MTN...      SMOKE ROCK MTN...
  SHERMAN MTN...        SHADY LAKE...         REDLAND MTN...
  RATTLESNAKE MTN...    RASPBERRY MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3462 9383 3431 9371 3428 9393 3435 9394
      3435 9424 3445 9425
TIME...MOT...LOC 0102Z 236DEG 23KT 3444 9401

$$

62
402 
WWUS54 KLZK 270114
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
814 PM CDT TUE APR 26 2011

ARC097-109-113-270124-
/O.EXP.KLZK.TO.W.0142.000000T0000Z-110427T0115Z/
PIKE AR-POLK AR-MONTGOMERY AR-
814 PM CDT TUE APR 26 2011

...THE TORNADO WARNING FOR SOUTHWESTERN MONTGOMERY...EAST CENTRAL
POLK AND NORTHWESTERN PIKE COUNTIES WILL EXPIRE AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3462 9383 3431 9371 3428 9393 3435 9394
      3435 9424 3445 9425
TIME...MOT...LOC 0114Z 236DEG 23KT 3448 9393

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:52 PM CDT, 47 minutes earlier.

Area forecast discussion, Apr 26, 6:52 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT TUE APR 26 2011

.AVIATION...
LOW PRESSURE CONTINUES TO MOVE THROUGH TEXAS. SEVERAL WAVES OF
SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH ARKANSAS THROUGH THE
PERIOD. IFR AND MVFR CONDITIONS ARE EXPECTED. THE LOW WILL MOVE
THROUGH ARKANSAS WEDNESDAY. RAIN CHANCES WILL CONTINUE UNTIL THIS
LOW MOVES THROUGH THE STATE.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT TUE APR 26 2011/

..HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER
ARKANSAS...

DISCUSSION...
MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO
SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE
POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND
ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT
THROUGH WEDNESDAY.

ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN
OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE
THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM
INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER
DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY
GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT
TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI
-7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW
JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME
MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER
FLOW OVER SW PLAINS AT THIS TIME.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED
WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE
MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG
DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE
MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE
FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY
BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS
BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH
EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE
THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE
SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE
DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN
AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO
WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL
HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY
THURSDAY AND FRIDAY WITH COOLER TEMPS.

LONG TERM...SATURDAY THROUGH TUESDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER
RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE
PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW
ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE
EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY.

MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY.
INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS
SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO
SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH
ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY.
PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY
AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY
BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     57  66  45  73 /  70  60  10  10
CAMDEN AR         65  75  48  77 /  80  50  10  10
HARRISON AR       53  60  42  72 /  70  60  10  10
HOT SPRINGS AR    61  69  46  75 /  80  60  10  10
LITTLE ROCK   AR  61  71  46  75 /  80  60  10  10
MONTICELLO AR     66  78  48  77 /  80  50  10  10
MOUNT IDA AR      60  66  45  74 /  80  60  10  10
MOUNTAIN HOME AR  54  61  43  72 /  70  60  10  10
NEWPORT AR        59  69  46  73 /  80  60  10  10
PINE BLUFF AR     64  75  48  76 /  80  60  10  10
RUSSELLVILLE AR   57  65  44  73 /  70  60  10  10
SEARCY AR         59  69  46  74 /  80  60  10  10
STUTTGART AR      63  74  48  75 /  80  60  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...51
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 AM CDT TUE APR 26 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
826 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT
ACROSS CENTRAL AND SOUTH ARKANSAS...

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY.
RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES...
WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED
GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS
AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE.
THE MAIN AREA OF CONCERN WILL BE ACROSS CENTRAL AND SOUTH
ARKANSAS...WITH LONG TRACK TORNADOES POSSIBLE ALONG WITH VERY LARGE
HAIL. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING
WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL
TAKE SOME TIME FOR WATER LEVELS TO RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE
WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Local storm report, Apr 26, 6:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FUNNEL CLOUD     2 S ROMANCE             35.20N 92.05W
04/26/2011                   WHITE              AR   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED NEAR HIGHWAY 5 SOUTH OF
            ROMANCE.

&&

55
Local storm report, Apr 26, 6:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     ST. CHARLES             34.38N 91.13W
04/26/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            THE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN
            DOWN AT SAINT CHARLES...CAUSING OUTAGES.

&&

57
Local storm report, Apr 26, 7:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
708 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     FUNNEL CLOUD     3 E CHOCTAW             35.53N 92.39W
04/26/2011                   VAN BUREN          AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED.

&&

55
Local storm report, Apr 26, 7:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             5 NE CLINTON            35.63N 92.39W
04/26/2011  E1.75 INCH       VAN BUREN          AR   TRAINED SPOTTER

&&

55
Local storm report, Apr 26, 7:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FUNNEL CLOUD     1 N VELVET RIDGE        35.43N 91.58W
04/26/2011                   WHITE              AR   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED.

&&

55
Local storm report, Apr 26, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TORNADO          WICKES                  34.30N 94.34W
04/26/2011                   POLK               AR   EMERGENCY MNGR

            TREES REPORTED BLOWN DOWN. TORNADO CONFIRMED BY SPOTTERS.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Scott and 1 more43 min
Apr 26, 7:04 PM CDTTornado WarningLZKIndependence, Jackson, Johnson, Logan, Pope, White and 1 more41 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy and 1 more47 min
Apr 26, 7:13 PM CDTTornado WarningLZKClark, Dallas, Hot Spring13 min
Apr 26, 7:18 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson20 min
Apr 26, 7:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski52 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White50 min
Apr 26, 7:29 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp, Stone46 min
Apr 26, 7:38 PM CDTTornado WarningLZKArkansas, Jefferson28 min
Apr 26, 7:44 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline46 min
Apr 26, 7:45 PM CDTTornado WarningLZKConway, Logan, Pope, Yell45 min
Apr 26, 7:50 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Cleburne, Conway, Izard, Marion and 4 more55 min
Apr 26, 7:56 PM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more3 hr
Apr 26, 7:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell49 min
Apr 26, 7:59 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell46 min
Apr 26, 8:02 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more3 hr
Apr 26, 8:05 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie40 min
Apr 26, 8:09 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff66 min
Apr 26, 8:11 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita49 min
Apr 26, 8:14 PM CDTFlash Flood WarningLZKBaxter, Conway, Izard, Marion, Newton, Pope and 3 more3 hr
Apr 26, 8:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk28 min
Apr 26, 8:19 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren23 min
Apr 26, 8:24 PM CDTSpecial Weather StatementLZKBaxter31 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more57 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie57 min
Apr 26, 8:36 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more38 min
Apr 26, 8:42 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more3 hr
Apr 26, 8:46 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more3 hr
Apr 26, 8:47 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Pulaski43 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline43 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White28 min
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp33 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more47 min
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White39 min
Apr 26, 9:58 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike47 min
Apr 26, 10:57 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln48 min
Apr 26, 11:00 PM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more6 hr
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe42 min
Apr 26, 11:29 PM CDTTornado WarningLZKDesha, Drew31 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew48 min
Apr 27, 12:00 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe30 min
Apr 27, 1:19 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita45 hr
Apr 27, 4:39 AM CDTSpecial Weather StatementLZKJefferson46 min
Apr 27, 5:00 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita45 min
Apr 27, 5:10 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more3 hr
Apr 27, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff28 min
Apr 27, 5:34 AM CDTSpecial Weather StatementLZKLonoke46 min
Apr 27, 5:43 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln62 min
Apr 27, 5:47 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita43 min
Apr 27, 6:05 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline40 min
Apr 27, 6:12 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln48 min
Apr 27, 6:30 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita45 min
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline37 min
Apr 27, 6:41 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more49 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 27, 6:55 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski35 min
Apr 27, 7:05 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln40 min
Apr 27, 7:23 AM CDTSpecial Weather StatementLZKPrairie32 min
Apr 27, 7:28 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more47 min
Apr 27, 7:44 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln46 min
Apr 27, 7:51 AM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln2 hr
Apr 27, 8:15 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew30 min
Apr 27, 9:02 AM CDTSpecial Weather StatementLZKArkansas43 min
Apr 27, 9:02 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan28 min
Apr 27, 9:05 AM CDTSpecial Weather StatementLZKDesha, Drew45 min
Apr 27, 9:31 AM CDTSevere Thunderstorm WarningLZKJohnson29 min
Apr 27, 9:55 AM CDTSpecial Weather StatementLZKMonroe30 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Scott, Searcy and 1 more52 min
Apr 27, 10:11 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more9 hr
Apr 27, 10:29 AM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy31 min
Apr 27, 10:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more2 hr
Apr 27, 10:59 AM CDTAreal Flood WarningLZKBaxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more5 hr
Apr 27, 11:02 AM CDTSpecial Weather StatementLZKSearcy43 min
Apr 27, 11:20 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone25 min
Apr 27, 11:24 AM CDTSpecial Weather StatementLZKDesha, Drew46 min
Apr 27, 11:36 AM CDTSevere Thunderstorm WarningLZKDesha24 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone50 min
Apr 27, 11:44 AM CDTSpecial Weather StatementLZKIndependence, Sharp46 min
Apr 27, 11:49 AM CDTSpecial Weather StatementLZKVan Buren46 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.